MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 02/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis/claudication is listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
There is no evidence to suggest that the device caused or contributed to this event.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics-3d stent (a 6.0 x 125mm) to treat a denovo occlusion of the sfa middle third to distal third in the left leg a contralateral approach was used and pre-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty.Atherectomy was also performed pre stent placement.On the (b)(6), an event of restenosis of treated vessel (target vessel) was reported from the site.It was reported as "not related" to the device or procedure but was target lesion related.Percutaneous intervention was conducted.The details of the intervention have not yet been provided.The comments on the events are as follows: "subject presented for an ultrasound of (b)(6) 2022.He complained of bilateral claudication with the left worse than the right.Ultrasound showed a moderate stenosis in the left sfa.The physician has recommended an angiogram after speaking with the aprn, who saw the subject on (b)(6) 2022.Angiogram was performed and intervention was done".The outcome is reported as "resolved/recovered".The device remains implanted.On review of the event by veryan, it was determined to be possibly related to the device.
 
Event or Problem Description
There is no evidence to suggest that the device caused or contributed to this event.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent (a 6.0 x 125mm) to treat a denovo lesion in the proximal popliteal segment in the left leg.A contralateral approach was used and the lesion was prepared using pre-dilatation with percutaneous transluminal angioplasty (pta) and atherectomy.On the (b)(6) 2022, an event of restenosis of treated vessel (target vessel) was identified by the site.It was reported as "not related" to the device or procedure but was related to a worsening pre-existing condition.On (b)(6) 2022, the patient presented for an ultrasound and complained of bilateral claudication with the left worse than the right.The ultrasound showed a moderate stenosis of the left superficial femoral artery (sfa).An angiogram and percutaneous intervention were conducted and on (b)(6) 2022, the patient underwent pta/standard balloon angioplasty and laser/atherectomy of the sfa middle third.The event was reported as a target vessel revascularization (tvr) and was not target lesion related.The outcome was reported as "resolved/recovered".The device remains implanted.Following the updated information provided by the site, this event has no relationship with the bm3d device.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information, this event does not have a relationship with the device and therefore does not meet the criteria of a mdr reportable event.Sections b.5., d.10., g.1., g.3., g.6., h.2., h.6., and h.10.Have been updated.Additional information received on 13-may-22 included the date and details of the intervention performed for the event.Additional information received on 03-jul-23 included updated bm3d treated segment details from "sfa middle third to distal third" to "proximal popliteal", the event was assessed as not related to the target lesion, vessel segments treated during the intervention were updated and it was reported that the intervention did not result in a target lesion revascularisation.If any additional information becomes available it will be provided in a mdr supplemental report.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway city, H91 V E0H
EI  H91 VE0H
Manufacturer (Section G)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway city, H91 V E0H
EI   H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway, H91 V-E0H
EI   H91 VE0H
MDR Report Key14375230
Report Number3011632150-2022-00021
Device Sequence Number5783057
Product Code NIP
UDI-Device Identifier05391526850480
UDI-Public(01)05391526850480(17)220329(11)200828(10)0000050212
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2022
Device Model Number142122-14
Device Catalogue Number142122-14
Device Lot Number0000050212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL (PLAVIX); CLOPIDOGREL (PLAVIX); HEPARIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight107 KG
Patient EthnicityNon Hispanic
Patient RaceWhite